Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 2, Pages 236–244 (Mi de6106)  

Ordinary Differential Equations

Solution of a design problem for controllable processes with perturbation by means of a controllability function

V. I. Korobov

Kharkov State University

Full text: PDF file (1102 kB)

Bibliographic databases:
UDC: 517.977
Received: 29.04.1984

Citation: V. I. Korobov, “Solution of a design problem for controllable processes with perturbation by means of a controllability function”, Differ. Uravn., 23:2 (1987), 236–244

Citation in format AMSBIB
\Bibitem{Kor87}
\by V.~I.~Korobov
\paper Solution of a design problem for controllable processes with perturbation by means of a controllability function
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 2
\pages 236--244
\mathnet{http://mi.mathnet.ru/de6106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889131}
\zmath{https://zbmath.org/?q=an:0623.49017}


Linking options:
  • http://mi.mathnet.ru/eng/de6106
  • http://mi.mathnet.ru/eng/de/v23/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:92
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022